# SDR ASAA2019091430688

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,748 hours, 4,654 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN-APU AUTO SHUTDOWN GROUNDED - YES. REMOVED AND REPLACED APU FCU IAW AMM 49-32-11, OPS CHECKED LEAK CHECKED GOOD, A/C RELEASED FORM MEL 49-10-01-01, MAINT PROCEDURE REVERSED, MDDR 70978 REMOVED, MCC NOTIFIED.
